# SDR C1HA200594004

- Difficulty date: October 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 60,902 hours, 36,523 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Punctured
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY COMPARTMENT HATCH INTERIOR SKIN HAS SEVERAL GOUGES & A LARGE PUNCTURE HOLE.  CUT OUT DAMAGED AREA, FABBED AND INSTALLED REPAIR FILLER & DOUBLER (7075 T6 .050 PO 9002126, DIM 5.375 X 5.125 INCHES IAW SRM 51-40-2 FIG 1.
